MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX RIGHT ANATOMICAL BROACH SIZE 2; INSTRUMENT FOR HIP SUGERY

MEDACTA INTERNATIONAL SA MINIMAX RIGHT ANATOMICAL BROACH SIZE 2; INSTRUMENT FOR HIP SUGERY
Catalog Number 01.13.10.1102R
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No document review can be performed since the lot number is not available.Other analyis are not possible as well since we did not received the device and xrays.Implant involved: stem: minimax 01.13.102r cementless anatomical stem right size 2 (k170845) lot.132936b visual inspection performed on february 20 by r&d project manager based on the device received, we can state that the stem does not show any sign or non-conformity.Some removal scratches are visible but caused by the extraction of the stem.Since only the stem was sent and not the broach, no conclusion can be drawn from the analysis carried out.A more detailed analysis could have been carried out in case of broach availability.
 
Event or Problem Description
After the surgery, the patient had pain and swelling, so the surgeon checked and discovered that the distal part of the stem perforated the femoral at x-ray.The surgeon performed the revision surgery immediately and replaced with the minimax cementless anatomical stem right # 3.Due to this event, the surgery was prolonged about 1 hour.The total surgery time was 2 hours.

Brand Name
MINIMAX RIGHT ANATOMICAL BROACH SIZE 2
Common Device Name
INSTRUMENT FOR HIP SUGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9731955
Report Number3005180920-2020-00072
Device Sequence Number2352520
Product Code LXH
UDI-Device Identifier07630040783040
UDI-Public07630040783040
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.13.10.1102R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;